# SDR DALA2022062704491

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2293419) DURING INSPECTION FOUND CRACK ON INTERNAL CUTOUT OF LOWER INTERNAL SKIN IN AFT ENTRY DOOR (L-2) AT 5 INCH LOWER EDGE AND 8 INCH FROM AFT EDGE. DAMAGE ON INTERNAL CUTOUT OF LOWER INTERNAL SKIN IN AFT ENTRY DOOR (L-2) AT 5 INCH LOWER EDGE AND 8 INCH FROM AFT EDGE WAS REPAIRED PER P.R.I. 599955-1 REV. ORIGINAL AND ERA NO: 599955-14 REV. ORIGINAL.
